# SDR MALA964794

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

BEH - FLT 3488 - AFTER TAKEOFF, THE NR 2 ENGINE BEGAN TO SURGE IN RPM AND TORQUE.  THE CREW REDUCED POWER, BUT THE ENGINE CONTINUED TO SURGE.  THE CREW ELECTED TO PERFORM A PRECAUTIONARY SHUT DOWN AND RETURNED TO BEH WITHOUT INCIDENT.  THE PROBLEM COULD NOT BE DUPLICATED IN BEH, SO THE AIRCRAFT WAS FERRIED TO DTW FOR FURTHER TROUBLESHOOTING.  MAINTENANCE PERSONNEL REPLACED THE HMU.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
